# SDR CALA2014020700162

- Difficulty date: February 4, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 39,686 hours, 12,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY LIGHT TEST SWITCH FAILED OPERATIONS CHECK.  R & R WIRE W3752-0035-22 SPLICE IAW B757 AMM 33- 51-12 & BSWPM 20-30-12.  PERFORMED EMERGENCY LIGHTS TEST SWITCH OPERATIONAL, TEST CHECKED NORMAL IAW B757 AMM 33-51-00.
